About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 732917, 21 pages
http://dx.doi.org/10.1155/2012/732917
Research Article

New Laguerre Filter Approximators to the Grünwald-Letnikov Fractional Difference

Institute of Control and Computer Engineering, Opole University of Technology, ul. Proszkowska 76, 45-758 Opole, Poland

Received 9 September 2012; Accepted 16 November 2012

Academic Editor: Alex Elias-Zuniga

Copyright © 2012 Rafał Stanisławski. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rafał Stanisławski, “New Laguerre Filter Approximators to the Grünwald-Letnikov Fractional Difference,” Mathematical Problems in Engineering, vol. 2012, Article ID 732917, 21 pages, 2012. doi:10.1155/2012/732917